# SDR USAA2010120692870

- Difficulty date: December 8, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 33,344 hours, 14,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3312
- Condition: Faulty
- Location: Cabin
- Part time: 23,785 hours, 12,033 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - PHL - EEL - AFT LEFT EMERGENCY EXIT POWER SUPPLY UNIT FAULT.  MAINTENANCE REMOVED AND REPLACED AFT LEFT EMERGENCY POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
